Alert archive / California / Flash Flood Warnings in 2017

Flash Flood Warning 44, NWS Las Vegas, NV

July 25, 2017San Bernardino County, California; Clark County, Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 25, 2017, 11:06 AM PDT for San Bernardino County, California; Clark County, Nevada; Mohave County, Arizona. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2017, 11:06 AM PDT (18:06 UTC)
Expired
Jul 25, 2017, 5:00 PM PDT
In force
6 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 100 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 11:39 AM PDTFLASH FLOOD9 Sse Wikieup, AZSIGNAL ROAD CLOSED DUE TO FLASH FLOODING.
Jul 25, 2:04 PM PDTFLASH FLOOD6 Ene Hualapai Peak, AZBLAKE RANCH ROAD CLOSED BETWEEN I-40 AND US 93 DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 6.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2017-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2017-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

884 
WGUS55 KVEF 251806
FFWVEF
AZC015-CAC071-NVC003-260000-
/O.NEW.KVEF.FF.W.0044.170725T1806Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1106 AM PDT TUE JUL 25 2017

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Southwestern Mohave County in northwestern Arizona...
  Eastern San Bernardino County in southern California...
  South central Clark County in southern Nevada...

* Until 500 PM PDT/500 PM MST/

* At 1105 AM PDT/1105 AM MST/, Doppler radar and automated rain
  gauges indicated thunderstorms producing heavy rain across the 
  warned area. Flash flooding is expected to begin shortly as 
  thunderstorms become more develop and work in from the north 
  across the area.

* Some locations that will experience flooding include...
  Bullhead City, Kingman, Laughlin, Mitchell Caverns, Yucca, Highway
  95 At Mile Marker 29, Topock, Wikieup, Cima, Katherine Landing,
  Needles, Oatman, Mid Hills Campground, Mojave Ranch Estates, Black
  Canyon Equestrian Campground, Diamond M Ranch, Big Bend Rec Area,
  Highway 95 And I-40, Golden Valley and Dw Ranch Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.

&&

LAT...LON 3436 11558 3527 11555 3554 11528 3523 11491
      3534 11333 3459 11334 3457 11378 3467 11440
      3438 11436

$$

STEELE
3 follow-up statements
693 
WGUS75 KVEF 251953
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
1253 PM PDT TUE JUL 25 2017

AZC015-CAC071-NVC003-260000-
/O.CON.KVEF.FF.W.0044.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-San Bernardino CA-Clark NV-
1253 PM PDT TUE JUL 25 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT/500 PM
MST/ FOR SOUTHWESTERN MOHAVE...EASTERN SAN BERNARDINO AND SOUTH
CENTRAL CLARK COUNTIES...

At 1245 PM PDT/1245 PM MST/, Doppler radar and automated rain gauges
indicated thunderstorms producing heavy rain over the warned area.
In California, the most intense storms were scattered across the 
Mojave Preserve and Chemehuevi Mountains. In Arizona, from Yucca 
northeastward to Valentine, with an extensive area of light to 
moderate rain north of that line.

Some locations that will experience flooding include...
In California: Highway 95 north of Needles, Nipton Road, Ivanpah 
Road, Morningstar Mine Road, Goffs Road, and National Trails 
Highway. In Arizona: Hackberry Road, DW Ranch Road, and 
Oatman-Topock Highway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.

&&

LAT...LON 3436 11558 3527 11555 3554 11528 3523 11491
      3534 11333 3459 11334 3457 11378 3467 11440
      3438 11436

$$

STEELE
213 
WGUS75 KVEF 252259
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
359 PM PDT TUE JUL 25 2017

AZC015-252307-
/O.CAN.KVEF.FF.W.0044.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
359 PM PDT TUE JUL 25 2017

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MOHAVE COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures. The area remains in a Flash Flood 
Watch and additional rain is possible. Additionally, runoff from 
distant rainfall may impact Sacramento Wash.

LAT...LON 3436 11558 3527 11555 3554 11528 3523 11491
      3525 11458 3514 11457 3510 11465 3507 11460
      3503 11464 3487 11464 3483 11458 3477 11456
      3471 11447 3461 11443 3459 11444 3453 11438
      3446 11439 3445 11437 3438 11436

$$

CAC071-NVC003-260000-
/O.CON.KVEF.FF.W.0044.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-Clark NV-
359 PM PDT TUE JUL 25 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT FOR
EASTERN SAN BERNARDINO AND SOUTH CENTRAL CLARK COUNTIES...

At 357 PM PDT, Doppler radar continued to indicate thunderstorm in 
the Providence mountains in the Mojave Preserve. Additionally, 
runoff from earlier heavy rain will likely impact the Piute Wash.

Some locations that will experience flooding include...
Bullhead City, Laughlin, Highway 95 At Mile Marker 29, Mitchell
Caverns, Cima, Needles, Mid Hills Campground, Nipton, Black Canyon
Equestrian Campground, Big Bend Rec Area, Highway 95 And I-40, Hole
In The Wall Campground and Essex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.

&&

LAT...LON 3436 11558 3527 11555 3554 11528 3523 11491
      3525 11458 3514 11457 3510 11465 3507 11460
      3503 11464 3487 11464 3483 11458 3477 11456
      3471 11447 3461 11443 3459 11444 3453 11438
      3446 11439 3445 11437 3438 11436

$$

STEELE
906 
WGUS75 KVEF 252357
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
457 PM PDT TUE JUL 25 2017

CAC071-NVC003-260006-
/O.EXP.KVEF.FF.W.0044.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-Clark NV-
457 PM PDT TUE JUL 25 2017

...THE FLASH FLOOD WARNING FOR EASTERN SAN BERNARDINO AND SOUTH
CENTRAL CLARK COUNTIES WILL EXPIRE AT 500 PM PDT...

Heavy rain had ended over much of the Mojave Preserve, so the flash 
flood warning will be allowed to expire. Some secondary roads in the 
preserve may be impassable. If you encounter a flooded road, turn 
around and find another route.

LAT...LON 3436 11558 3527 11555 3554 11528 3523 11491
      3525 11458 3514 11457 3510 11465 3507 11460
      3503 11464 3487 11464 3483 11458 3477 11456
      3471 11447 3461 11443 3459 11444 3453 11438
      3446 11439 3445 11437 3438 11436

$$

Morgan

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 10:00 AM PDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 25, 10:00 AM PDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1000 AM PDT Tue Jul 25 2017

.SYNOPSIS...Another day of fairly widespread showers and
thunderstorms is expected today. Any storms will be capable of
producing flash flooding and strong winds. Gradually drying
conditions are expected Wednesday through Friday with temperatures
warming back to above normal. Another uptick in moisture is
expected this weekend into early next week.
&&

.MESOSCALE DISCUSSION...Convective complex responsible for
widespread heavy precipitation overnight is gradually decaying this
morning as large scale forcing supporting it weakens and shifts
east. In the meantime, heaviest precip is concentrated from
Searchlight arcing eastward towards Peach Springs and Colorado City.
Trend the next few hours should be for the precipitation shield in
Northern Mohave county to decay and shift east while a band of
moderate to heavy showers lingers across southern Clark and central
Mohave counties.

Additional scattered activity is likely further west this afternoon
and along the Spring Mountains as sunshine aids in destabilization.
However, storms may have a hard time organizing due to increasing
subsidence through the afternoon hours and lingering rain cooled air
across the eastern third of the forecast area.  Expect the flash
flood threat to become more isolated later in the day, but still
possible given the very moisture rich airmass in place.

-Outler-

&&

.SHORT TERM...Today through Wednesday Night.

Showers and thunderstorms have persisted through the night, mainly
over northern Clark, northern Mohave, and southern Lincoln
counties. This activity has been courtesy of upper level
divergence associated with a jet streak extending from the Bay
Area across the Great Basin as well as a PV anomaly moving north
through Mohave County. Both of these features should combine to
push the centroid of activity from northeast Clark County eastward
across northern Mohave County through the morning.

Just as that convection moves out of the area, more general
daytime convection is expected to fire late this morning/early
afternoon. Only weakly aided by upper level divergence associated
with the aforementioned jet, this activity will be primarily
orographically/diurnally driven. Therefore storms will taper off
more rapidly during the evening hours (except perhaps over the far
northern reaches of the forecast area where stronger divergence
will exist). Current RAP/HRRR analyses indicate an axis of
significant instability extending from near Lake Havasu City north
to Lake Mead, then curving west toward Tonopah. This is a bit
further south than previously expected and both models indicate
convection firing across the southern reaches of that axis by late
morning. PW values are still in the 1.5-2.0" range in those
areas, and the 1.0" line extends north to Tonopah. This means that
any storms that do form will be capable of Flash Flooding. As a
result I opted to expand the Flash Flood Watch back south to
include southern Mohave County and the Colorado River Valley.
Areas that are experiencing storms early this morning (see first
paragraph) will see lower (but non-zero) odds of significant
thunderstorm activity later this afternoon. A secondary weak axis
of instability will develop near Twentynine Palms, but overall
coverage should be more isolated.

Drying conditions are expected Wednesday, with storms being
diurnally driven once again. The best chances will extend from
the Spring/Sheep ranges north across the southern Great Basin.
Chances will also exist over the high terrain of Mohave and Inyo
counties. &&

.LONG TERM...Thursday through Monday

Much quieter weather is expected for the end of the week into the
weekend as high pressure works is way back over the area. A
significant upper level ridge sets up over us, with increasing model
agreement with the high being centered further west and that it will
dry out for a few days. Decreased precip chances for Thursday
afternoon from previous forecast. Heights will be increasing and
with limited moisture, think precipitation activity will be
isolated.

Generally dry weather will continue on Friday before chances for
precipitation return to the forecast. Models are not in an kind of
agreement on the next push of moisture and how that will translate
to shower and thunderstorm development. Some of the models bring in
higher PWATs and theta-e values by Saturday afternoon, while others
hold off until Sunday night. Favored the slower/drier solutions
since models tend to bring in moisture too quickly. This would
introduce showers and storm chances to Mohave County Saturday
evening...and brings chance precipitation to the entire area by
Sunday afternoon. Didnt make much in the way of chances after 18Z
Sunday as confidence is too low, with general chance for precip
across the entire area each day. Without a key feature to focus on
for lift, it will be hard to determine where things will get active.

The other thing to watch will be temperatures. Set up Friday and
Saturday (and maybe Sunday depending on how quickly moisture returns
to the region) is favorable for warmer than normal temperatures. 850-
700mb temperatures jump into the 30s on many of the longer term
models- up from the middle 20s off this evening's sounding. A lot
will depend on how quickly moisture and precip returns, which will
make or break temps. Current model guidance isn't too impressive
with high temperatures this weekend, and it will not be anything
similar to the heatwave we saw in June, but anyone with outdoor
plans Friday through Sunday should be prepared for the heat as
above normal temperatures look likely. Temperatures will cool off
with the wave of moisture pushing into the region. &&

.FIRE WEATHER...Scattered showers and thunderstorms will occur over
much of the region again today with any storm capable of producing
very heavy rainfall. Conditions will gradually dry out later this
week, with thunderstorms decreasing in coverage each day.
Temperatures will be near normal to somewhat below normal through
Wednesday, before returning to slightly above normal late in the
week. Another uptick in monsoon moisture is expected to arrive
sometime this weekend.
&&

.HYDROLOGY...Creeks, streams and rivers in northern Inyo County
have shown decreasing flows over the last couple of days.
However, some road closures continue in the area. Bishop Creek
Bypass and Big Pine Creek Bypass continue to be utilized to
minimize flows through Bishop and Big Pine. Remember, never drive
through flooded roadways or around barricades. Also, pastureland
or farmland adjacent to creeks, streams or rivers could experience
areas of standing water.
&&

.AVIATION...For McCarran...Low confidence forecast for today as
shower and thunderstorm activity continues. Currently have showers
developing just to the north of the Valley, extending south into
eastern parts of Las Vegas. Expect this first round of precipitation
to continue the next few hours before it gets shoved eastward away
from the LAS area. In addition to the precipitation, an outflow
boundary developed and shifted southward through the airspace,
veering winds to N-NE with gusts to around 15kts. This should also
last about 2 or 3 hours at VGT and LAS before winds go variable
again.

After a brief lull this morning, more scattered shower and
thunderstorms may develop this afternoon. Hard to say if things will
get going in the Valley as the current precip may decrease
redevelopment later today, however confident enough to keep it in
the TAF forecast. If the Valley were to see more showers and storms,
the most likely time period would be between 20Z-00Z. After 00Z,
will need to watch if storms continue or quickly die off as models
show both solutions. Anything that does develop has the potential to
produce heavy rain, with lower ceilings below 100kft as well.

Low confidence in the wind forecast for this afternoon too, as wind
direction will depend on precipitation redevelopment. Current TAF
forecast would be without the influence of storms.

Quieter and drier conditions should return by late Wednesday
morning.

For the rest of southern Nevada, northwest Arizona and southeast
California...Scattered showers and thunderstorms are again possible
this afternoon, with the better chances over northwest AZ and
southern NV. Will need to watch development and wind directions,
especially in southern CA into the Colorado River Valley.

.SPOTTER INFORMATION STATEMENT...Thunderstorms capable of strong
winds and flash flooding are possible once again today. Spotters
are encouraged to report any significant weather or impacts
according to standard operating procedures.
&&

SHORT TERM/FIRE WEATHER...Wolcott
LONG TERM/AVIATION........Allen

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Jul 25, 9:07 AM PDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
907 AM PDT TUE JUL 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     FLASH FLOOD      3 NNW CENTENNIAL HILLS  36.33N 115.31W
07/25/2017                   CLARK              NV   DEPT OF HIGHWAYS

            US 95 CLOSED DUE TO FLOODING NEAR THE
            INTERSECTION OF KYLE CANYON ROAD.

0756 AM     FLASH FLOOD      3 N CENTENNIAL HILLS    36.33N 115.29W
07/25/2017                   CLARK              NV   AMATEUR RADIO

            STREETS IN THE ELK RIDGE SUBDIVISION ARE
            FLOODED WITH RUNNING WATER 1.5 TO 2 FEET
            DEEP. STREETS FLOODED INCLUDE EL CAPITAN LOG
            CABIN OHARE AND SKYE CANYON.

0751 AM     FLASH FLOOD      1 NE LOGANDALE          36.61N 114.47W
07/25/2017                   CLARK              NV   FIRE DEPT/RESCUE

            INTERSECTION OF LYMAN STREET AND BERT CIRCLE
            REPORTED AS FLOODED. ROAD CLOSED.

&&
Local storm report, Jul 25, 9:39 AM PDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
939 AM PDT TUE JUL 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     FLASH FLOOD      COLORADO CITY           36.99N 112.98W
07/25/2017                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTED AN ESTIMATED 3"-4" OF
            FLOWING WATER DOWN JOHNSON AVE. IN COLORADO
            CITY, AZ.

0911 AM     FLASH FLOOD      8 ENE WILLOW BEACH      35.90N 114.51W
07/25/2017                   MOHAVE             AZ   PUBLIC

            FLASH FLOOD HAS CLOSED TEMPLE BAR ROAD.
            THERE IS A VEHICLE TRAPPED BETWEEN TWO
            FLOODED SEGMENTS. WATER IS RUNNING TO
            RAPIDLY TO CROSS.

0800 AM     FLASH FLOOD      2 E WILLOW BEACH        35.87N 114.62W
07/25/2017                   MOHAVE             AZ   PARK/FOREST SRVC

            WILLOW BEACH ROAD IS CLOSED DUE TO FLASH
            FLOODING THAT OCCURRED EARLIER THIS MORNING.
            ROAD DAMAGE IS SO EXTENSIVE IT IS EXPECTED
            TO TAKE DAYS TO FIX.

&&

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:30 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 24, 6:54 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 24, 7:40 PM PDTFlash Flood WarningVEFSan Bernardino2 hr
Jul 24, 11:59 PM PDTFlash Flood WatchVEFSan Bernardino20 hr
Jul 25, 11:39 AM PDTFlash Flood WarningVEFInyo3 hr
Jul 25, 1:28 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 25, 4:07 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 24, 5:39 PM PDTAreal Flood AdvisoryVEFLincoln3 hr
Jul 24, 7:13 PM PDTFlash Flood WarningVEFLincoln3 hr
Jul 24, 9:34 PM PDTFlash Flood WarningVEFClark3 hr
Jul 25, 12:43 AM PDTAreal Flood AdvisoryVEFLincoln4 hr
Jul 25, 2:15 AM PDTFlash Flood WarningVEFClark3 hr
Jul 25, 4:54 AM PDTFlash Flood WarningVEFClark6 hr
Jul 25, 5:42 AM PDTFlash Flood WarningVEFLincoln10 hr
Jul 25, 6:55 AM PDTFlash Flood WarningVEFClark5 hr
Jul 25, 8:06 AM PDTFlash Flood WarningVEFClark8 hr
Jul 25, 10:28 AM PDTAreal Flood AdvisoryVEFClark3 hr
Jul 25, 10:47 AM PDTAreal Flood AdvisoryVEFClark6 hr
Jul 25, 1:57 PM PDTAreal Flood AdvisoryVEFEsmeralda4 hr
Jul 25, 2:57 PM PDTFlash Flood WarningVEFLincoln, Nye3 hr
Jul 25, 4:23 PM PDTFlash Flood WarningVEFLincoln, Nye3 hr
Jul 24, 6:14 PM PDTFlash Flood WarningVEFMohave3 hr
Jul 24, 7:30 PM PDTFlash Flood WarningVEFMohave3 hr
Jul 24, 8:40 PM PDTFlash Flood WarningVEFMohave3 hr
Jul 25, 4:21 PM PDTAreal Flood WarningVEFMohave12 hr

Nearby

Flash Flood Warnings in California, 2017Flash Flood Warnings in Nevada, 2017Flash Flood Warnings in Arizona, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.